# SDR DALA2019021931038

- Difficulty date: February 12, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,386 hours, 21,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 FWD CABIN WET AREA F.S 377.7 FLOOR BEAM UPPER SURFACE REPAIR IS CORRODED MULTIPLE PLACES BETWEEN LBL 4 AND LBL 10. CORRECTIVE ACTION: SURFACE BETWEEN LBL 4 AND LBL 10 WAS FOUND ON EXISTING REPAIR UPPER SPLICE STRAP ONLY. THIS REPAIR WAS MADE IAW B757 SRM,PERFORMED DVI INSPECTION WITH NO DEFECT NOTED, FABRICATED AND INSTALLED NEW STRAP REPAIR IAW B 757 SRM. (0942540)
